# SDR COMA0460424

- Difficulty date: July 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 9,452 hours, 7,580 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 59465
- Condition: Unreliable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5912 EMERGENCY FLOOR PATH LIGHTING IS INOP ROWS 5 THRU 8.  REPLACED CONNECTOR WIRE AT ROW 8.
